Vol. 81, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalizations of the Robertson functions

Edward Jean Moulis, Jr.

Vol. 81 (1979), No. 1, 167–174
Abstract

We study a class of analytic functions which unifies a number of classes previously studied, including functions with boundary rotation at most , functions convex of order ρ and the Robertson functions, i.e., functions f for which zfis α-spirallike. We obtain representation theorems for this general class, and using a simple variational formula, also obtain sharp bounds on the modulus of the second coefficient of the series expansion of these functions. Using a univalence criterion due to Ahlfors, we determine a condition on the parameters k, α, and ρ which will ensure that a function in this class is univalent. This result improves previously published results for various subclasses and is sharp for the class of functions f for which zfis α-spirallike of order ρ.

Mathematical Subject Classification 2000
Primary: 30C45
Secondary: 30C50
Milestones
Received: 14 March 1978
Published: 1 March 1979
Authors
Edward Jean Moulis, Jr.